# SDR QXEA2017010800044

- Difficulty date: February 5, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N436QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4236
- Aircraft time: 19,234 hours, 20,619 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Out Of Rig
- Location: Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ROLLS TO THE LEFT WITH CONTROL YOKES NEUTRAL FUEL WAS BALANCED AND TRIM NEUTRAL THIS OCCURRED WITH AP ON AND OFF.  LANDING UNEVENTFUL. RIGGED AILERON SYSTEM IAW AMM 27-10-00-830-805. RETURNED TO SERVICE.
